# SDR SWAA2019040831434

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 55,793 hours, 32,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D717020001
- Condition: Burned
- Location: Emergency Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING PLASTIC SMELL IN COCKPIT, NO SMOKE EMERGENCY EXIT LIGHT IN FORWARD GALLEY AND COCKPIT ILLUMINATED DURING CRUISE. LIGHTS THEN WENT OUT DURING DESCENT. NO SMELL IN MAIN CABIN. / R&R BATTERY CHARGER PER AMM.
